# SDR 2007UALA02380

- Difficulty date: June 29, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 59,045 hours, 17,067 cycles
- Engine: Pwa PW2037
- System (JASC): 4940 · APU Start/Ignition System
- Part: Switch
- Part number: 1HE49
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WOULD NOT START.  STARTED APU BY PULLING THE REMOTE FIRE INDICATION.  [08-08-07]   REPLACED APU FIRE SHUT DOWN SWITCH.
